A1 Journal article (refereed)
Boundary rigidity for Randers metrics (2022)
Reunajäykkyys Randers-metriikoille

Mönkkönen, K. (2022). Boundary rigidity for Randers metrics. Annales Fennici Mathematici, 47(1), 89-102. https://doi.org/10.54330/afm.112492

JYU authors or editors

Publication details

All authors or editors: Mönkkönen, Keijo

Journal or series: Annales Fennici Mathematici

ISSN: 2737-0690

eISSN: 2737-114X

Publication year: 2022

Volume: 47

Issue number: 1

Pages range: 89-102

Publisher: Suomen matemaattinen yhdistys ry

Publication country: Finland

Publication language: English

DOI: https://doi.org/10.54330/afm.112492

Publication open access: Openly available

Publication channel open access: Open Access channel

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/78858


If a non-reversible Finsler norm is the sum of a reversible Finsler norm and a closed 1-form, then one can uniquely recover the 1-form up to potential fields from the boundary distance data. We also show a boundary rigidity result for Randers metrics where the reversible Finsler norm is induced by a Riemannian metric which is boundary rigid. Our theorems generalize Riemannian boundary rigidity results to some non-reversible Finsler manifolds. We provide an application to seismology where the seismic wave propagates in a moving medium.

Free keywords: Inverse problems; boundary rigidity; travel time tomography

Contributing organizations

Ministry reporting: Yes

Reporting Year: 2022

Preliminary JUFO rating: 2

Last updated on 2023-10-01 at 14:31